MathSciNet Relay Station
MathSciNet bibliographic data
MR664970 34G20
Banaś, Józef; Hajnosz, Andrzej; Wędrychowicz, Stanisław On the equation $x\sp{\prime} =f(t,\,x)$ in Banach spaces. Comment. Math. Univ. Carolin. 23 (1982), no. 2, 233–247.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement